# SDR AALA2020080319003

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 30,745 hours, 12,522 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L-1 FLIGHT DECK WINDSHIELD CRACKED OCCURRED AT 39000 WITH NO OVERHEAT INDICATION. OVERHEAT LIGHT CAME ON APPROXIMATELY 30 SECOND AFTER THE WINDSHIELD CRACKED. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT FOR L1 WINDOW AND THE L1 WINDSHIELD.
